Doctor insights on:
Lupron Leuprolide Injection
Usually: Within 1 cycle or 1 month. Good wishes. ...Read more
Minimal, if: Minimal risks if used appropriately for the right reasons, and for a limited period of time. A few symptoms, but no significant risks. It is not appropriate to treat a solid/septate ovarian mass with Lupron (leuprolide) without a firm diagnosis though. ...Read more
Depends: Why are you taking the Lupron (leuprolide)? is the underlying condition such that it is safe to proceed? You need to discuss this with your doctor who I suppose operated on you to diagnose the condition. In general, yes, after 3 months passes you might start ovulating and it will be a chance to get pregnant ...Read more
Had a lupron (leuprolide) injection a month ago but not having any menopausal symptoms. Is this common?
Yes.: Not everyone who receives leupron has vasovagal side effects. ...Read more
It depends: Lupron (leuprolide) does not directly improve pregnancy rates. It actually works to suppress ovulation and prevent pregnancy. There is a misperception that it can be used to improve pregnancy rates in people with endometriosis. Lupron (leuprolide) can be used as an adjunct in fertility treatments. If you have a fertility problem, it is best to see a specialist - a reproductive endocrinologist. ...Read moreSee 1 more doctor answer
Can you become pregnant while on the lupron (leuprolide) injection and what would the symptoms be?
Yes: Can always get pregnant unless sterileGet a more detailed answer ›
Had a lupron (leuprolide) injection on 10/30 and am having bad pelvic pain and headache, how soon should this resolve?
Pelvic pain: Lupron (leuprolide) does not cause pelvic pain, suggest you see your doctor, as teh pain is likely for another reason. ...Read more
After having a 3 months dose of lupron (leuprolide) injection, after how long till my menstrual cycle be back to normal?
Variable: Lupron (leuprolide) suppresses estrogen production from the ovary. Ovulation usually does not occur but Lupron (leuprolide) is not considered a contraceptive hormone. Menstrual bleeding does not normally occur with Lupron (leuprolide) administration but periods should resume within six months of stopping this medication. ...Read more
I've had two monthly doses of the Lupron (leuprolide) injection. My last dose was January 6. I have recently been on antibiotics for 10 day could I be pregnant?
I have recurrent hemorrhagic cysts and bcps are no help. Doc thinks need to try lupron (leuprolide) injections. I'm 40. Needing opinions please?
Had lupron (leuprolide) injection about a week and a half ago and have been having bad pelvic pain and a bad headache. How soon should this resolve?
2-3 weeks after shot: Since Lupron (leuprolide) initially stimulates the receptors, it is common to have some pain (if that's the problem) for 2-3 wks after the injection. This shouldn't be a problem with subsequent injections. ...Read more
If I had my last lupron (leuprolide) injection on dec 19th, and I'm trying to conceive. Will the effects continue this month or harm a possible implantation?
It's safe: Lupron (leuprolide) is often used as a part of the preparation for an in vitro fertilization cycle. The medication is given in different dosages depending upon the purpose for it. But regardless, if you are able to ovulate, and conceive, it should not interfere with implantation, especially this long since your last dose. Good luck! ...Read more
Is it common to develop ovarian cysts after a lupron (leuprolide) injection? Just had sn us w/ a 1.5cm cyst on r ovary, lupron (leuprolide) injection was on 10/30.
Not uncommon: Lupron (leuprolide) works initially by causing your pituitary gland to release fsh and lh. This explains why it is used in certain ivf protocols. In patients taking Lupron (leuprolide) for endometriosis patients can sometimes experience some worsening of their symptoms initially and then improvement after a couple of weeks. A 15 mm cyst is relatively small...Usually the follicle (cyst that contains an egg) reaches 20 mm. ...Read more
Last mens was 10/29-11/2 w/a lupron (leuprolide) injection on 10/30. Started having vag bleeding w/ bad pelvic pain today, normal w/ lupron (leuprolide)? Making appt tues.
Yes: Pelvic pain often gets worse the first two weeks after lupron (leuprolide). This is due to an increase in estrogen from a transient increase in pituitary fsh. This can cause vaginal bleeding also. After two weeks the fsh and estrogen level markedly drop and your pain and abnormal bleeding should improve. ...Read moreSee 1 more doctor answer
Had first lupron (leuprolide) injection 11.25 feb 12 am now bleeding heavy with sharp pains on right when urinating is this normal?
No: No cause for panic, but that's unusual; call your doctor for sure. ...Read more
Can Lupron (leuprolide) injection cause heel pain? Had 4mo shot in Feb. And next day hurt. Just had another, hurts again. My doc says no.
I agree with: Your doctor. You should ask your doctor to look for other causes of your symptoms. ...Read more
I've had no period for a year thanks to lupron (leuprolide) injections I had administered for 6 months last year. Can I get pregnant currently?
I have fibroids that are very painful and it's causing me to lose sleep and my gyno suggested lupron (leuprolide) injections what are the pros and cons? I am 42yrs old and my periods are getting more painful each month.
Shrinkage: Lupron (leuprolide) will shrink your fibroids, but they will grow back after the medication is stopped. In addition, it will cause signs and symptoms of the menopause. Depending on the size of the fibroids, luprom is frequently used to shrink fibroids prior to definitive surgery to make the surgery easier. ...Read more
Started mens 10/30 & had a 3 month lupron (leuprolide) injection yesterday. Soaked pads in 1hr30min, been very nauseas & vomiting, headache, & dry mouth. Normal?
Normal side effects: Some of the symptoms you mentioned are among other side effects that Lupron (leuprolide) causes. Nausea, vomiting, head ache and dry mouth are more serious side effects. It would be wise to consult with your prescribing physician about these. ...Read moreSee 1 more doctor answer